# SDR HALA20240820235

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 17,823 hours, 3,784 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO ETOPS VERIICATION FLIGHT UNSATISFACTORY PLUS ISSUES WITH MULTIPLE ECAMS. PFR FAULT AIR PACK 2 REGUL FAULT ATA 21-61 CARRIED OUT TROUBLESHOOTING OF AIR PACK 2 IAW TSM 21-61-00-810-817-A. CARRIED OUT OPERATIONAL TEST OF PACK TEMP-CONTROL SYS IAW A321 AMM 21-61-00-710-001. P2 BY-PASS VALVE (30HH)FOUND FAULTY FOR REPLACEMENT. PERFORMED REPLACEMENT OF PACK 2 TURBINE BYPASS VALVE, IAW AMM 21-61-53-000-001-A AND 21-61-53-400-001-A.  SYSTEM OPS CHECKS GOOD.  OK TO CONTINUE.
